# SDR 2004UALA01002

- Difficulty date: October 29, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Sta Str
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER GOUGED ON LWR SIDE AT STA 620 STR 16L.  DAMAGED DURING REPAIR TO SURROUNDING STRUCTURE.  BLENDED OUT DAMAGE, FABRICATED HAT CHANNEL REPAIR.
